Spherical galaxy models as equilibrium configurations in non-extensive statistics
Article first published online: 26 MAY 2011
© 2011 The Authors Monthly Notices of the Royal Astronomical Society © 2011 RAS
Monthly Notices of the Royal Astronomical Society
Volume 414, Issue 3, pages 2265–2274, July 2011
How to Cite
Cardone, V. F., Leubner, M. P. and Popolo, A. D. (2011), Spherical galaxy models as equilibrium configurations in non-extensive statistics. Monthly Notices of the Royal Astronomical Society, 414: 2265–2274. doi: 10.1111/j.1365-2966.2011.18543.x
- Issue published online: 21 JUN 2011
- Article first published online: 26 MAY 2011
- Accepted 2011 February 14. Received 2011 February 12; in original form 2010 December 13
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!